MAUDE Adverse Event Report: MILLENNIUM SURGICAL; REV DESCRIPTIONKOCH SPATULA AND NAGAHARA CHOPPER DE

MILLENNIUM SURGICAL; REV DESCRIPTIONKOCH SPATULA AND NAGAHARA CHOPPER DE
Model Number 92-H0499
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device lot number was not provided, ship date or contact for incident.
 
Event or Problem Description
On 02 jan 2026 a notification from the fda indicating that a medwatch report was issued on (b)(6) 2025 for millennium surgical item # 92-h0499 below is the information provided via the medwatch report (mw5180236).Patient was scheduled for cataract extraction with intraocular lens implantation of the left eye.During the phacoemulsification portion after inserting the chopper side and initiating cataract fragmentation, doctor noticed that the tip of the chopper broke off and remained inside the patient's eye.Upon confirming visualization of the broken tip, doctor successfully retrieved it from the eye.The procedure continued and was completed without any further complications.

Brand Name
MILLENNIUM SURGICAL
Common Device Name
REV DESCRIPTIONKOCH SPATULA AND NAGAHARA CHOPPER DE
Manufacturer Contact
alexis kurz
626 cooper ct
schaumberg, IL 60173
8479080292
MDR Report Key24227867
Report Number1421101-2026-00001
Device Sequence Number18437602
Product Code HNQ
UDI-Device Identifier00190776202965
UDI-Public00190776202965
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number92-H0499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown